| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.E1: initial reporter was shortened due to character limitations.The complete name is: (b)(6).
Event or Problem Description
It was reported during a routine check the cs300 intra-aortic balloon pump (iabp) screen was almost black, the fault was intermittent.It is very restrictive when used in an operating room.There was no patient involvement.
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and reconnected the connector due to it being loose.No more screen problems and the connector no longer moves.The equipment was tested according to manufacturing and operational protocol.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.